Testing Shape Restrictions of Discrete Distributions. Canonne, C. L., Diakonikolas, I., Gouleakis, T., & Rubinfeld, R. Theory of Computing Systems, 62(1):4–62, 2018. Invited issue for STACS 2016.
Testing Shape Restrictions of Discrete Distributions [link]Paper  doi  bibtex   
@article{CDGR:17,
  author    = {Canonne, Cl\'ement L. and Diakonikolas, Ilias and Gouleakis, Themis and Rubinfeld, Ronitt},
  title     = {Testing Shape Restrictions of Discrete Distributions},
  journal   = {Theory of Computing Systems},
  doi       = {10.1007/s00224-017-9785-6},
  volume    = {62},
  number    = {1},
  pages     = {4--62},
  sortkey   = {2018},
  year      = {2018},
  note      = {Invited issue for STACS 2016.},
  url       = {https://arxiv.org/abs/1507.03558},
  sortkeybibbase = "3 -o- Journal Papers",
}

Downloads: 0